Nihonkai Mathematical Journal

On Branching Theorem Of The Pair $(G_{2}, SU(3))$

Katsuya Mashimo

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 8, Number 2 (1997), 101-107.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273780136

Mathematical Reviews number (MathSciNet)
MR1491815

Zentralblatt MATH identifier
0997.22501

Citation

Mashimo, Katsuya. On Branching Theorem Of The Pair $(G_{2}, SU(3))$. Nihonkai Math. J. 8 (1997), no. 2, 101--107. https://projecteuclid.org/euclid.nihmj/1273780136


Export citation